# SDR AALA201904249002

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN CEILING PANEL EMERGENCY LIGHT ASSEMBLY ON COVELIGHT DOOR R2 IN PASSENGER CABIN. REPLACED CEILING PANEL EMERGENCY LIGHT ASSEMBLY ON COVELIGHT PER AMM 33-51-11-400-001-A.
